Rocky Mountain Journal of Mathematics

Another family of q-Lagrange inversion formulas

Ira Gessel and Dennis Stanton

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 2 (1986), 373-384.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126919

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-373

Mathematical Reviews number (MathSciNet)
MR843058

Zentralblatt MATH identifier
0613.33003

Citation

Gessel, Ira; Stanton, Dennis. Another family of q-Lagrange inversion formulas. Rocky Mountain Journal of Mathematics 16 (1986), no. 2, 373--384. doi:10.1216/RMJ-1986-16-2-373. http://projecteuclid.org/euclid.rmjm/1250126919.


Export citation